MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro code selection that applies to the indication of this device .
 
Event or Problem Description
It was reported that the patient developed a cyst around the right brain lead implant, which was identified through imaging.Additionally, the patient was recently hospitalized due to new seizures.The physician was unable to confirm whether these seizures were caused by or related to the cyst.The physician will continue monitoring the patient to determine if the cyst increases in size.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device db 2201 45dc, serial number (b)(6), was not returned to boston scientific for analysis.As a result, a direct evaluation of the reported complaint could not be performed.A comprehensive labeling review was conducted, and no anomalies were identified.The labeling specifies that intraparenchymal cysts and seizures are recognized risks associated with the use of deep brain stimulation systems.Following a thorough review of the reported complaint and supporting documentation, boston scientific has concluded the investigation and assigned the outcome code: known inherent risk of device.Additional pro code selection that applies to the indication of this device .

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
CS   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24717384
Report Number3006630150-2026-01853
Device Sequence Number17664257
Product Code MHY
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number7076033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age31 YR
Patient SexMale